# SDR SCNA20140512073

- Difficulty date: April 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AFT SIDE WINDOW NR 3 FRAME HAS HFEC CRACK INDICATION IN A BOLT HOLE AND COUNTERSINK FWD SIDE SECOND FROM BOTTOM.  REPAIRED WINDOW FRAME CRACK.
